# SDR ASAA0844092

- Difficulty date: December 12, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N794AS
- Make and model: Boeing 737490
- Aircraft serial: 28889
- Aircraft time: 36,928 hours, 20,171 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65C348101
- Part serial: E3663
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 FLAP TRACK CRACKED ON IB UPPER FLANGE.  REMOVED CRACKED FLAP TRACK INSTALLED REPLACEMENT TRACK IAW B737 400 MM 27 51 49.
